# SDR SIMA20190117003

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 7,404 hours, 5,097 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Loose
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE DET FAIL CAUTION POSTED IN FLIGHT. ALSO OCCURRED 16 JAN2019 LOGPAGE 4355045 ITEM 1. C/A-PERFORMED GVI AND OPS CHECK OF ENG 2 FIRE DETECTION SYSTEM IAW AMM 26-11-00-200-801-A AND 26-00-00-700-801A. FOUND C/P P1876 LOOSE AND RESECURED. NO OTHER DISCREPANCIES NOTED. OPS CHECK GOOD
